Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 15 found articles
 
 
  A general reduction scheme for the time-dependent Born–Oppenheimer approximation
 
 
Title: A general reduction scheme for the time-dependent Born–Oppenheimer approximation
Author: Martinez, André
Sordoni, Vania
Appeared in: Comptes Rendus mathematique
Paging: Volume 334 (2002) nr. 3 pages 4 p.
Year: 2002
Contents:
Publisher: Académie des sciences/Éditions scientifiques et médicales Elsevier SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 15 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands